# SDR UIEA2021100702201

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,384 hours, 22,182 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 2378
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R WEATHER RADAR SYSTEM FAIL.( TRANSFERRED TO MDDR # 154685 IAW MEL 34-43-01, CAT "C". DUE DATE: 03FEB2022. PLACARDS INSTALLED.  /  LP 1401393 ITEM 5: REMOVED AND REPLACED RH WX TRANSCEIVER IAW AMM 34-43-01. OPS CHECKS GOOD. THIS CLEARS MDDR 154685. MCC NOTIFIED. PLACARDS REMOVED. STR @ 0309Z  )
